Journal of Applied Mathematics
Volume 2005 (2005), Issue 2, Pages 171-181
Numerical solvability of a class of Volterra-Hammerstein integral equations with noncompact kernels
Department of Mathematics, Faculty of Science, K.N. Toosi University of Technology, P.O. Box 16315-1618, Tehran, Iran; School of Mathematics, Institute for Studies in Theoretical Physics and Mathematics (IPM), Tehran P.O. Box 19395-5746, Iran
Received 9 October 2003; Revised 29 August 2004
Copyright © 2005 M. Hadizadeh and M. Mohamadsohi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We study the numerical solvability of a class of nonlinear weakly singular integral equations of Volterra-Hammerstein type with noncompact kernels. We obtain existence and uniqueness results and analyze the product integration methods for these equations under some verifiable conditions on the kernels and nonlinear functions. The convergence analysis is investigated and finally numerical experiments are given, which confirm our theoretical results.